Rafieayanzadeh, Hossein, Mohammadi, Maryam, Babolian, Esmail. (1398). Numerical solution of sigularly perturbed parabolic problems by a local kernel-based method with an adaptive algorithm. نشریه علمی فیزیولوژی و بیوتکنولوژی آبزیان, 7(3), 319-336. doi: 10.22124/jmm.2019.14093.1305
Hossein Rafieayanzadeh; Maryam Mohammadi; Esmail Babolian. "Numerical solution of sigularly perturbed parabolic problems by a local kernel-based method with an adaptive algorithm". نشریه علمی فیزیولوژی و بیوتکنولوژی آبزیان, 7, 3, 1398, 319-336. doi: 10.22124/jmm.2019.14093.1305
Rafieayanzadeh, Hossein, Mohammadi, Maryam, Babolian, Esmail. (1398). 'Numerical solution of sigularly perturbed parabolic problems by a local kernel-based method with an adaptive algorithm', نشریه علمی فیزیولوژی و بیوتکنولوژی آبزیان, 7(3), pp. 319-336. doi: 10.22124/jmm.2019.14093.1305
Rafieayanzadeh, Hossein, Mohammadi, Maryam, Babolian, Esmail. Numerical solution of sigularly perturbed parabolic problems by a local kernel-based method with an adaptive algorithm. نشریه علمی فیزیولوژی و بیوتکنولوژی آبزیان, 1398; 7(3): 319-336. doi: 10.22124/jmm.2019.14093.1305


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.